# SDR CA030530005

- Difficulty date: May 28, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 9,431 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bracket
- Part number: 85711423101
- Condition: Broken
- Location: Torque Sensor
- Stage of operation: LD
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AT THE END OF THE LANDING ROLL THE FLAPS WERE SELECTED UP. FLAPS TRAVELLED TO APPROX 5 DEG AND STOPPED. FLAP DRIVE ANNUN ILLUMINATED, FLAPS WOULD NOT MOVE UP OR DOWN. MAINT WAS DISPATCHED AND DISCOVERED SECONDARY FLAP DRIVE CABLE INTO LT FLAP TORQUE SENSOR, SHEARED.  LT FLAP TORQUE SENSOR BRACKET WAS FOUND BROKEN THROUGH ON TOP FOLD AND CRACKED ALONG LOWER FOLD. SOME MINOR LOOM DAMAGE OCCURED DUE TO THRASHING OF ADRIFT DRIVE CABLE.
